I have been taking ocella since august 23rd/24th. I skipped the white pills on my first pack, and am starting the white pills tomorrow of my second pack. I have had spotting/light period for about 16 days, but it should stop once i start these white pills here in the next day or two and my body will be more used to the pills and start to regulate more (correct?) But heres my question: I will be starting the white pills of my third pack a day after my fiance gets home form afghanistan, so my question is are my chances of getting pregnant while im on the white pills higher?
3 Oct 2011
The white pills are inert pills and they give you a break from the hormones to allow for your period and they are there to help get you in the habit of taking a pill each day. You will not become pregnant while taking the white pills if you have sex without a condom as long as you have taken all the pills for the month each day, not missing any days. If you wish, on occasion, it is safe to skip a period for the month by instead of taking the white pills to go on to the first week of the next pack. This is only safe to do once or twice a year for special occasions like your wedding, a vacation where your period is inconvenient or when your fiance comes home from overseas! Even if you decide not to skip your period, you can still have sex if you are not bleeding (or if you are for that matter if that is something that doesnt bother either of you) you are still protected during the week of the inert pills. Hope this helps.
- Ocella Information for Consumers
- Ocella Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ocella (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... because they wouldn't give me my refills in time because of a mess up at the pharmacy, i usually have my periods on the 20th, now it's ...
1 answer • 26 Feb 2010
1 answer • 19 Feb 2012
I am on birth control, and have been for around 6 months. Last month I got my period/spotting lightly well on my third week of birth control pills, i ...
2 answers • 25 Jun 2014
Hello, I just started taking birth control about 3 weeks ago. I'm on the second inactive pill and I'm having very light cramps but no ...
1 answer • 5 Mar 2015